Aceclofenac 100 mg & Paracetamol 325 mg
Pack : 1 x 10 Tablets Blister Pack

Description

Aclopride-P Tablets (Blister)

Composition: Aceclofenac 100 mg & Paracetamol 325 mg

Therapeutic Segment: Anti-inflammatory & Analgesic

Packing: 1X10 Tablets (Blister Pack)

Indications:

  • Fever with Body Ache
  • Low Back Pain
  • Ankylosing Spondylitis
  • Post-Operative Pain
  • Recurrent Fever
  • ENT
  • Dental Inflammatory Conditions

Dosage: 1 Tablet twice daily after meals or as directed by Physician

Product Description :

Aceclofenac + Paracetamol is used for pain relief. 

Work Mechanism :

Aceclofenac + Paracetamol is a combination of two medicines: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).

Additional information

Dosage Form

Therapeutic Segment

,

Related Products

Product Enquiry